Join Date: Apr 2006
Location: In the sun
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Originally Posted by FiveLittleDucks
YES, steroids can have a real effect on someone's mood. Hence the term 'Roid Rage for athletes who have anger problems when taking (unauthorized) steroids. Some people don't react at all, but some do. My son was put on steroids for Croup, and after the first dose his emotions were all over the map. Crying one second, laughing the next, then hitting me (at 18 mos!!) over nothing. I talked to the pedi about it and he confirmed our assumption that is was the steroids. He said to stop that treatment immediately.
I'm sorry for you and your little one! Hopefully you can figure out a happy medium.
|52 members and 12,409 guests|
|AMG , Anne Jividen , artemis33 , averysmomma05 , bestmomideas , blhmtn , caa10e , Dear_Rosemary , Deborah , easydoesit , emmy526 , Gaia Shen , girlspn , happy-mama , hillymum , Iron Princess , Jazzy8000 , justsamma , kathymuggle , keepingFAITH , lilmissgiggles , lisak1234 , mama24-7 , mamabear0314 , Mamalari , manyhatsmom , Mirzam , moominmamma , mrstovar , MylittleTiger , NaturallyKait , newmamalizzy , redsally , RollerCoasterMama , rubelin , samaxtics , serenbat , shantimama , sidrajedi , siennaflower , Springshowers , sren , Tracy , worthy , zebra15|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|